MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18052030
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial/final mdr report submitted for this complaint with associated mfr# 2954740-2017-00192.Additional procode: krd (b)(4).Concomitant product: sheath introducer (long sheath), a guidewire (transend, stryker), a guiding catheter (4fr michaelson), a micro catheter (prowler select plus 45°), a y connector (terumo) and an enpower box.Based on the information, the reported event of failure to detach the deltamaxx coil could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.There is no current safety signal identified related to the reported event based on review of complaint history for the device.
 
Event or Problem Description
As reported by a health care professional, during the procedure a deltamaxx coil (cdx18052030/s11694) failed to detach.The procedure was pre-stent grafting coil embolization of an abdominal aortic aneurysm at the lumbar.The patient was a (b)(6)male whose vessel was moderately torturous and mildly calcified.The guiding catheter and the micro catheter were inserted from the right femoral artery and were approached to the lumber artery #3.First coil (deltamaxx 6mm) was inserted and was detached.After which the complaint deltamaxx coil was inserted and the detachment button was pressed but it could not be detached.Box was rebooted and the cable was reconnected but the issue continued although the physician attempted to detach the coil about 4 times.The coil was replaced with another one (same size).The coil embolization was performed at lumbar artery and iia side branches and the procedure was completed with eight micrus coils.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for investigation.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6694595
Report Number2954740-2017-00192
Device Sequence Number11011166
Product Code HCG
UDI-Device Identifier10878528008566
UDI-Public(01)10878528008566(17)211129(10)S11694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Catalogue NumberCDX18052030
Device Lot NumberS11694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date07/07/2017
Patient Sequence Number1
Patient Age77